# SDR REXA2014061200472

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,834 hours, 19,147 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE PANEL LANDING FOR PANELS 540AT, 540BT & 540CT ON THE LT UPPER WING SKIN AT WS 74.15, WS 96.34 & WS114.27.
